BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 1-3 >

Please use this identifier to cite or link to this item:

Title: Pancyclic Cayley Graphs
Authors: Parmenter, M. M.
Keywords: Cayley Graph
Abelian Group
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 1-3, (2012), 37p-42p
Abstract: Let Cay(G;S) denote the Cayley graph on a finite group G with connection set S. We extend two results about the existence of cycles in Cay(G;S) from cyclic groups to arbitrary finite Abelian groups when S is a “natural” set of generators for G.
Description: 2010 Mathematics Subject Classification: Primary 05C25. Secondary 20K01, 05C45.
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 1-3

Files in This Item:

File Description SizeFormat
2012-037-042.pdf420.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License